# SDR IPXA2013100900481

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO AUTOTHROTTLES NO AUTOPILOT FMS2 WOULD NOT OPERATE.  FCC1 AND FCC2 BOTH SHOW FAULTED R & R BOTH FCC1 AND FCC2, FMC NR 2 RTS IAW AMM 34-63-01.  ALL OPS NORMAL.
